# SDR CHQA20131025384

- Difficulty date: October 25, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,094 hours, 19,078 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,937 hours, 20,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145286613007
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SKIN SPLICE AT FRAMES 60 BETWEEN STRINGERS 20 - 21R. THE SPLICE WAS REPAIRED IAW ETD 2013-145-052936.
